The only person who would know if he can increase his dosage is his doctor. My understanding is that there has to be certain antibodies present in his bloodstream, that can only be seen during a blood test. I know that seizure meds can have negative side effects. You can have memory loss, shakes, but I can't know for sure if that is what he is feeling. I am not a doctor just a person who knows a thing or two about this. Please come back and update us on how he is doing.
Your husband's Dilantin level may be low due to the way his body is using it.The med is known to 'find it's way' to all the organs,the bones and teeth.I was recently talking to someone who yrs ago had the same problem with a low Dilantin count.Her Dr even accused her of not taking her medication! But when she ended up in the hospital and was being given the medicine,that arguement would no longer suffice! Testing was done and she was told the med was "leaking" into other places.So your husband definitely needs to see his Dr! No home-doctoring!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.